Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 254, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 9, 2013, 5:28 PM CDT for LeFlore County, Sequoyah County, Oklahoma; Crawford County, Sebastian County, Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2013, 5:28 PM CDT (22:28 UTC)
- Expired
- Aug 9, 2013, 6:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 11 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 699 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 574 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
722 WUUS54 KTSA 092228 SVRTSA ARC033-131-OKC079-135-092315- /O.NEW.KTSA.SV.W.0254.130809T2228Z-130809T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 528 PM CDT FRI AUG 9 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA... SOUTHWESTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS... NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA... NORTHWESTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS... * UNTIL 615 PM CDT * AT 526 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPIRO... MOVING NORTHEAST AT 15 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... DAMAGING WIND GUSTS TO 70 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SPIRO... POCOLA...HACKETT...BONANZA...EXCELSIOR...FORT SMITH REGIONAL AIRPORT...VAN BUREN...JENNY LIND...BARLING...GREENWOOD...FORT SMITH...ARKOMA...MOFFETT AND ROLAND. THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 322 AND 328. THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 4. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. && LAT...LON 3551 9439 3522 9419 3511 9464 3525 9478 TIME...MOT...LOC 2228Z 231DEG 14KT 3524 9463 $$
2 follow-up statements
057
WWUS54 KTSA 092251
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
551 PM CDT FRI AUG 9 2013
ARC033-131-OKC079-135-092315-
/O.CON.KTSA.SV.W.0254.000000T0000Z-130809T2315Z/
CRAWFORD AR-SEBASTIAN AR-LE FLORE OK-SEQUOYAH OK-
551 PM CDT FRI AUG 9 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
SOUTHEASTERN SEQUOYAH...NORTHEASTERN LE FLORE...NORTHWESTERN
SEBASTIAN AND SOUTHWESTERN CRAWFORD COUNTIES...
AT 548 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRADEN...
MOVING NORTHEAST AT 15 MPH.
STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
COTTONWOOD...ROLAND...ARKOMA...MILL CREEK...FORT SMITH REGIONAL
AIRPORT...DORA...VAN BUREN...FORT SMITH AND MOFFETT.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 322 AND
328.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3520 9455 3532 9468 3550 9440 3546 9435
3535 9428
TIME...MOT...LOC 2251Z 231DEG 14KT 3532 9454
$$564
WWUS54 KTSA 092317
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
617 PM CDT FRI AUG 9 2013
ARC033-131-OKC079-135-092327-
/O.EXP.KTSA.SV.W.0254.000000T0000Z-130809T2315Z/
CRAWFORD AR-SEBASTIAN AR-LE FLORE OK-SEQUOYAH OK-
617 PM CDT FRI AUG 9 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH...
NORTHEASTERN LE FLORE...NORTHWESTERN SEBASTIAN AND SOUTHWESTERN
CRAWFORD COUNTIES EXPIRES AT 615 PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3520 9455 3532 9468 3550 9440 3546 9435
3535 9428
TIME...MOT...LOC 2251Z 231DEG 14KT 3532 9454
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:46 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Aug 9, 2:46 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
246 PM CDT FRI AUG 9 2013
.DISCUSSION...
WEAK AND SOMEWHAT DIFFUSE FRONTAL BOUNDARY LOCATED ACROSS EAST-
CENTRAL OKLAHOMA EXTENDING INTO FAR NORTHWEST ARKANSAS THIS
AFTERNOON. SMALLER SCALE IMPULSE CURRENTLY MOVING INTO EASTERN
OKLAHOMA WITH ENHANCED CU FIELD. SOUTH OF BOUNDARY ATMOSPHERE HAS
BECOME MODERATELY UNSTABLE ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. MAX HEATING COMBINED WITH EASTWARD MOVING DISTURBANCE
SHOULD BE ENOUGH FOR SCATTERED THUNDERSTORM DEVELOPMENT THIS
AFTERNOON AND EVENING. THE STRONGER STORMS WILL BE CAPABLE OF
DAMAGING WINDS AND VERY HEAVY RAINFALL.
FLASH FLOOD GUIDANCE REMAINS LOW ACROSS MUCH OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS FROM PREVIOUS RAINS. STILL SOME UNCERTAINTY
REGARDING MCS EVOLUTION INTO THE OVERNIGHT HOURS...HOWEVER GIVEN THE
HIGH RAINFALL RATES/SLOW STORM MOTIONS EXPECTED WITH ANY
THUNDERSTORM ACTIVITY HAVE DECIDED TO GO AHEAD AND ISSUE A FLASH
FLOOD WATCH FOR PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS TONIGHT. THUNDERSTORMS COULD LINGER INTO SATURDAY MORNING
ACROSS NORTHWEST ARKANSAS BEFORE STORMS SLOWLY WEAKEN.
ACTIVE WEATHER PATTERN WILL CONTINUE INTO NEXT WEEK WITH A
CONTINUED CHANCE FOR SHOWERS/THUNDERSTORMS. ANOTHER WEAK FRONTAL
BOUNDARY WILL MOVE INTO THE AREA DURING THE TUE/WED TIME FRAME
WITH A SERIES OF UPPER DISTURBANCES MOVING OUT OF THE CENTRAL
ROCKIES. THIS WILL AGAIN PROVIDE THE CHANCE FOR THUNDERSTORMS WITH
HEAVY RAIN THROUGH MID WEEK...WHICH COULD LEAD TO MORE FLOODING
PROBLEMS. HIGH PRESSURE TRIES TO BUILD INTO THE CENTRAL/SOUTHERN
PLAINS BEHIND FRONT BY LATE WEEK WITH DRIER AND MORE MILD
CONDITIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 70 88 73 93 / 50 20 20 10
FSM 73 91 74 93 / 60 30 30 30
MLC 72 93 72 95 / 60 10 20 20
BVO 68 87 69 92 / 50 20 20 10
FYV 69 87 70 88 / 60 40 30 30
BYV 68 83 69 87 / 60 40 40 30
MKO 71 90 72 93 / 60 20 20 20
MIO 69 87 70 90 / 50 30 20 20
F10 71 91 72 94 / 50 20 20 20
HHW 73 96 76 97 / 40 10 20 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM SATURDAY FOR OKZ058-OKZ062-OKZ063-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM SATURDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
LONG TERM....12Hazardous weather outlook, Aug 9, 5:05 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT FRI AUG 9 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-101015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
505 PM CDT FRI AUG 9 2013
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THROUGH TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...SOUTHEAST OKLAHOMA...WEST CENTRAL AND NORTHWEST OKLAHOMA .
ONSET...ONGOING.
FLASH FLOOD.
RISK...LIMITED.
AREA...MUCH OF EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST
ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DANGEROUS HEAT.
RISK...LIMITED.
AREA...EXTREME SOUTHEAST OKLAHOMA.
ONSET...ONGOING...BUT DIMINISHING AFTER SUNSET.
DISCUSSION...
SCATTERED THUNDERSTORMS HAVE DEVELOPED IN THE VICINITY OF A NEARLY
STATIONARY BOUNDARY LATE THIS AFTERNOON. AS A RESULT...STORMS
THIS AFTERNOON AND EVENING WILL BE CAPABLE OF DAMAGING WINDS AND
HAIL THAT DEVELOP ALONG AND SOUTH OF INTERSTATE 40...DUE TO HIGH
INSTABILITY IN THIS REGION. THE RISK OF SEVERE WEATHER WILL
CONTINUE PRIMARILY IN TO EARLY EVENING BEFORE DIMINISHING.
A FLASH FLOODING RISK CONTINUES WITH THE STORMS ACROSS THE REGION
THROUGH TONIGHT. HOWEVER...AREAS NEAR THE KANSAS
BORDER...AND ESPECIALLY FAR NORTHWEST ARKANSAS WHERE SOILS REMAIN
SATURATED IN PARTS OF BENTON AND CARROLL COUNTIES. ADDITIONAL
RAINFALL IN THOSE AREAS WILL QUICKLY AGGRAVATE ONGOING FLOODING
IN A MODERATE OR HEAVY DOWNPOUR. A FLASH FLOOD WATCH REMAINS IN
EFFECT FOR PARTS OF FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
AND HAS BEEN EXPANDED TO INCLUDE MORE OF EASTERN OKLAHOMA...AND
WEST CENTRAL ARKANSAS THROUGH EARLY TOMORROW MORNING.
ANOTHER OVERNIGHT THUNDERSTORM COMPLEX COULD DEVELOP AND MOVE
ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
MODERATE TO HEAVY RAINS COULD LEAD TO ADDITIONAL FLASH FLOODING
OVERNIGHT...WITH A LESSER RISK OF STRONG TO DAMAGING WINDS.
AFTERNOON HEAT INDEX VALUES OF 100 TO 105 DEGREES ARE POSSIBLE
ACROSS EXTREME SOUTHEAST OKLAHOMA TODAY...HOWEVER CONDITIONS WILL
IMPROVE SOME LATER THIS EVENING AFTER SUNSET.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE OVER THE WEEKEND...AND THROUGH
MUCH OF NEXT WEEK. SEVERAL WEAK COLD FRONTS WILL PUSH SOUTHWARD INTO
THE REGION...AND REMAIN A FOCUS FOR THUNDERSTORMS. ALSO...THE
WEATHER PATTERN THROUGH THE CENTRAL PLAINS WILL SUPPORT REPEATED
THUNDERSTORM DEVELOPMENT...AS HIGH PRESSURE WILL REMAIN LOCATED
ACROSS THE SOUTHWESTERN STATES. A FEW HOT AND HUMID AFTERNOONS ARE
POSSIBLE OVER THE WEEKEND...WITH COOLER WEATHER PREVAILING FOR THE
FIRST PART OF THE NEXT WORK WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Aug 9, 12:22 PM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1222 PM CDT FRI AUG 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG KINTA 35.12N 95.24W
08/08/2013 HASKELL OK PUBLIC
SMALL TREE DOWN ALONG WITH TREE LIMBS OF 1-2 INCH IN
DIAMETER. TIME ESTIMATED VIA RADAR.
0550 PM TSTM WND DMG PANAMA 35.17N 94.67W
08/08/2013 LE FLORE OK LAW ENFORCEMENT
TREE FELL ON HOUSE AND A TREE FELL NEXT TO HOUSE TAKING
DOWN POWER LINES. PARTS OF TOWN WAS WITHOUT POWER FOR
FOUR HOURS.
0703 PM TSTM WND DMG DENNING 35.43N 93.76W
08/08/2013 FRANKLIN AR EMERGENCY MNGR
POWER LINES DOWN IN DENNING
0720 PM TSTM WND DMG CHARLESTON 35.30N 94.04W
08/08/2013 FRANKLIN AR EMERGENCY MNGR
POWER LINES DOWN ON SOUTH RATTLESNAKE ROAD IN CHARLESTON
0157 AM TSTM WND DMG DEPEW 35.80N 96.51W
08/09/2013 CREEK OK LAW ENFORCEMENT
SEVERAL TREES AND TREE LIMBS DOWN IN CITY LIMITS OF
DEPEW.
0136 AM TSTM WND DMG DRUMRIGHT 35.99N 96.60W
08/09/2013 CREEK OK LAW ENFORCEMENT
1 INCH TREE LIMBS DOWN IN DRUMRIGHT
0158 AM TSTM WND DMG 5 W MANNFORD 36.13N 96.44W
08/09/2013 CREEK OK STORM CHASER
DAMAGE TO A HOUSE WEST OF MANNFORD
&&
DMJLocal storm report, Aug 9, 1:00 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT FRI AUG 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 AM TSTM WND DMG 5 W MANNFORD 36.13N 96.44W
08/09/2013 CREEK OK STORM CHASER
SHINGLE AND SIDING DAMAGE TO TWO MOBLIE HOMES AND ROOF
DAMAGE TO A BARN
&&
DMJSpecial weather statement, Aug 9, 2:31 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
231 PM CDT FRI AUG 9 2013
ARZ011-092000-
MADISON AR-
231 PM CDT FRI AUG 9 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
EASTERN MADISON
AT 231 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF KINGSTON...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WEATHERS AND KINGSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3596 9346 3594 9362 3609 9368 3611 9347
3610 9347 3609 9347 3608 9346 3598 9344
TIME...MOT...LOC 1931Z 261DEG 20KT 3602 9352Local storm report, Aug 9, 5:19 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
519 PM CDT FRI AUG 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND GST WISTER 34.97N 94.72W
08/09/2013 M58.00 MPH LE FLORE OK MESONET
58 MPH THUNDERSTORM GUST MEASURED AT THE WISTER MESONET
SITE.
&&
MATLocal storm report, Aug 9, 5:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
525 PM CDT FRI AUG 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST WISTER 34.97N 94.72W
08/09/2013 M72 MPH LE FLORE OK MESONET
72 MPH THUNDERSTORM WIND GUST MEASURED AT THE WISTER
MESONET SITE.
&&
MATThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 1:08 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 52 min |
| Aug 9, 1:29 AM CDT | Special Weather Statement | TSA | Okmulgee | 46 min |
| Aug 9, 1:42 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 63 min |
| Aug 9, 2:18 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa | 117 min |
| Aug 9, 2:34 AM CDT | Special Weather Statement | TSA | Rogers | 56 min |
| Aug 9, 3:20 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 40 min |
| Aug 9, 4:57 AM CDT | Special Weather Statement | TSA | Okfuskee | 33 min |
| Aug 9, 5:02 AM CDT | Areal Flood Advisory | TSA | Haskell | 88 min |
| Aug 9, 5:21 AM CDT | Areal Flood Advisory | TSA | Craig, Ottawa | 3 hr |
| Aug 9, 5:43 AM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 2 hr |
| Aug 9, 5:49 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 41 min |
| Aug 9, 9:05 AM CDT | River Flood Advisory | TSA | Muskogee | 4 days |
| Aug 9, 4:32 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 28 min |
| Aug 9, 4:58 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 47 min |
| Aug 9, 2:31 PM CDT | Special Weather Statement | TSA | Madison | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.